The nonarchimedean Banach-Stone theorem

  • Jesús Araujo
  • J. Martinez-Maurica
Part of the Lecture Notes in Mathematics book series (LNM, volume 1454)


Orthonormal Base Maximal Ideal Cauchy Sequence Invertible Element Closed Ideal 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [BN].-
    E. BECKENSTEIN and L. NARICI. A nonarchimedean Stone-Banach theorem, Proc. Amer. Math. Soc. 100 (1987) 242–246.MathSciNetzbMATHGoogle Scholar
  2. [GH].-
    L. GILLMAN, M. HENRIKSEN. Concerning rings of continuous functions, Trans. Amer. Math. Soc. 77 (1954) 340–362.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [KR].-
    V. KANNAN and M. RAJAGOLAPAN. Rigid spaces.III, Canad. J. Math, 30 (1978), 926–932.MathSciNetCrossRefGoogle Scholar
  4. [L].-
    F.W. LOZIER. A class of compact rigid0-dimensional spaces, Canad. J. Math. 21 (1969), 817–821.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [vR].-
    A.C.M. VAN ROOIJ. Non-archimedean functional analysis. Marcel Dekker, New York, 1978.zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Jesús Araujo
    • 1
  • J. Martinez-Maurica
    • 2
  1. 1.Etsii, Castiello de BernuecesUniversidad de OviedoGijonSpain
  2. 2.Facultad de CienciasUniversidad de CantabriaSantanderSpain

Personalised recommendations